# SDR SWAA2025032407350

- Difficulty date: March 19, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N8577Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64350
- Aircraft time: 22,090 hours, 11,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN WALL LIGHTS ROW 15 L/H AND R/H 14 SIDE INTERMITTENT <[01]. OK TO CONTINUE PER MEL 33-2-04 SP1B AUTH #242987; [02] EMERGENCY LIGHTS AT ROWS 15A AND 14F RESET AND OPS CHECKED GOOD IAW AMM 33-51-00.
